# SDR ASAA2019090530740

- Difficulty date: September 5, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL CRACKED STA 727H. GROUNDED - YES. AFT CARGO RT TRANSITION PANEL EVALUATED AND FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A-2 REMOVED AND INSTALLED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-5 AND 51-40-02 REPLACED ZEE CHANNEL FROM BS727-BS767 NUT PLATE INSTALLED ON NON-ROUTINE 30032.
